# SDR SWIA200616326

- Difficulty date: February 21, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 22,806 hours, 32,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207615
- Part serial: 200513308
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 8,043 hours, 12,132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT GO INTO 45 DEGREE POSITION.  REPLACED FLAP CONTROL LEVER.  OPERATIONAL CHECK  GOOD.
